# SDR IPXA2015031286936

- Difficulty date: February 8, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 46,380 hours, 14,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587681
- Condition: Cracked
- Location: M/D Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, FOUND CRACK MAIN DECK CARGO FLOOR PANEL, 242JFF, BETWEEN STA 930-STA 972, RL 11-RBL 33.  FABRICATED THE REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-H.
